# SDR CALA9701250

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- Engine: Pwa JT8D7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Condition: Failed
- Location: Nr 1 Eng Gb
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO ACCOMPANIED BY ILLUMINATION OF THE LOW OIL PRESSURE LIGHT WHILE ENROUTE FROM CAE TO EWR.  THE ENG WAS SHUTDOWN AND THE A/C WAS DIVERTED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTTOM STUD ON NR 1 ENGINE GEARCASE BLOWN OUT.  A STUD REPAIR WAS PERFORMED PER CMM 72-61-01, REPAIR 1, PAGE 901-904. THE ENGINE OIL WAS SERVICED TO FULL.  OPERATIONAL AND LEAK CHECKS GOOD.
